Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Three results for locally compact groups connected with Haar measure density theorem


Author: Bruno J. Mueller
Journal: Proc. Amer. Math. Soc. 16 (1965), 1414-1416
MSC: Primary 28.75
DOI: https://doi.org/10.1090/S0002-9939-1965-0200385-4
MathSciNet review: 0200385
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.75

Retrieve articles in all journals with MSC: 28.75


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0200385-4
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society